MathSciNet Relay Station
MathSciNet bibliographic data
MR1740655 46E35 (46E30)
Edmunds, D. E.; Kerman, R.; Pick, L. Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms. J. Funct. Anal. 170 (2000), no. 2, 307–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement